# SDR 20001208SH006

- Difficulty date: October 13, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- Aircraft time: 14,780 hours, 14,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 6013211
- Part serial: 19454
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YUL - FLT 9751 - EMERGENCY LIGHTS AT 7A, 8BC, AND 10BC ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLIES 23LN AND 24LN IAW SAAB MM 33-50-10.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CONTROL NR SIMA2875.  (X)
